Suppression of Movement Disorders by Jaw Realignment
Version of Record online: 11 APR 2012
Wiley Periodicals, Inc.
Volume 13, Issue 5, pages 731–732, May 2012
How to Cite
SIMS, A. B., CLARK, V. P. and COOPER, M. S. (2012), Suppression of Movement Disorders by Jaw Realignment. Pain Medicine, 13: 731–732. doi: 10.1111/j.1526-4637.2012.01364.x
- Issue online: 17 MAY 2012
- Version of Record online: 11 APR 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.